MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL AMPLIA MRI CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC EUROPE SARL AMPLIA MRI CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMB1D4
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Code Asystole (4442)
Date of Event 11/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced asystole for fifteen to twenty seconds.The right ventricular (rv) lead was noted to be programmed sub-threshold.Additionally, it was noted that the cardiac resynchronization therapy defibrillator (crt-d) exhibited loss of bi-ventricular support during atrial capture management(acm) operation when the device automatically monitors atrial pacing thresholds at periodic intervals.It was also noted that the crt-d device had not completed acm at the time of the the remote transmission so would have tried at 30 min intervals.In addition, the physician also was questioning the left bundle branch lead.The rv lead, crt-d and left bundle branch lead remain in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: unknown device implanted: (b)(6) 2018, 2088tc lead implanted: (b)(6) 2018.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported that the patient remained in the hospital for an additional day for observation.The rv lead was reprogrammed to increase the safety margin and the capture management feature was programmed off.It was noted that the suspected issue with the left bundle branch lead was determined to be due to the rv lead being programmed subthreshold and capture management running.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AMPLIA MRI CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23622366
Report Number9614453-2025-04766
Device Sequence Number18400104
Product Code NIK
UDI-Device Identifier00763000059675
UDI-Public(01)00763000059675(17)240328
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2024
Device Model NumberDTMB1D4
Device Catalogue NumberDTMB1D4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer11/23/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/10/2025
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
383069 LEAD, 6935M62 LEAD
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient Age76 YR
Patient SexFemale
Patient Weight68 KG